# SDR CALA2018040601120

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5425
- Condition: Cracked
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE AFT CARGO INTERCOSTAL BETWEEN BS 1400 & 1420, A CRACK WAS FOUND ON LOWER FLANGE, FOUND OUT OF LIMITS IAW  SRM 53-00-04-A1-F101.  FABRICATED A NEW INTERCOSTAL AND INSTALLED.
